Show simple item record

dc.contributor.authorMcCarthy, M. F.
dc.contributor.authorMoodie, T. B.
dc.contributor.authorSawatzky, R. P.
dc.date.accessioned2018-08-24T08:25:35Z
dc.date.available2018-08-24T08:25:35Z
dc.date.issued1988-09-01
dc.identifier.citationMcCarthy, M. F. Moodie, T. B.; Sawatzky, R. P. (1988). On the propagation of transients through thermoviscoelastic media. Quarterly of Applied Mathematics 46 (3), 539-557
dc.identifier.issn0033-569X,1552-4485
dc.identifier.urihttp://hdl.handle.net/10379/9503
dc.publisherAmerican Mathematical Society (AMS)
dc.relation.ispartofQuarterly of Applied Mathematics
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.titleOn the propagation of transients through thermoviscoelastic media
dc.typeArticle
dc.identifier.doi10.1090/qam/963589
dc.local.publishedsourcehttp://www.ams.org/qam/1988-46-03/S0033-569X-1988-0963589-X/S0033-569X-1988-0963589-X.pdf
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland